Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Bol. Soc. Mat. Mex.

Search In Journal Title:

Abbravation: Boletín de la Sociedad Matemática Mexicana

Search In Journal Abbravation:

Publisher

Springer International Publishing

Search In Publisher:

DOI

10.1007/bf01296388

Search In DOI:

ISSN

2296-4495

Search In ISSN:
Search In Title Of Papers:

Pseudo-rigidity and products with the fixed-point property

Authors: Alejandro Illanes,

Publish Date: 2015/02/18
Volume: 21, Issue:2, Pages: 261-264
PDF Link

Abstract

This paper was partially supported by the program PASPA, DGAPA, UNAM and the projects “Hiperespacios topológicos (0128584)” of Consejo Nacional de Ciencia y Tecnología (CONACYT), 2009 and “Teoría de Continuos, Hiperespacios y Sistemas Dinámicos” (IN104613) of PAPIIT, DGAPA, UNAM.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'